# SDR 04FDEA01384

- Difficulty date: May 21, 2004
- Submitted: May 26, 2004
- Operation: Air carrier
- Aircraft: N559FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46930
- Aircraft time: 83,782 hours, 24,798 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR  DURING C-CHECK, PASSENGER TO FREIGHTER CONFIG, FOUND RIB XCW/81 BETWEEN LONGERON 21 AND 22, UPPER CORD RADIUS HAS .5 INCH CRACK CENTER WING RIB.  REPAIRED AREA WITH A FAB ANGLE, PER EA 8-5710-70141.
